# SDR UALA2013012200397

- Difficulty date: January 21, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 70,461 hours, 25,908 cycles
- Engine: Pwa PW2037
- System (JASC): 2440 · External Power System
- Part: Switch
- Condition: Failed
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LIGHTING IS LOST WHEN GROUND POWER CABLE DISCONNECTED AND A-CON APU POWER.  BITE CHECKED BPCU SYSTEMS, CHECKED OK. FOUND THAT OVERHEAD EXTERNAL POWER SWITCH HAD TO CYCLE SEVERAL TIMES IN ORDER FOR GROUND POWER TO COME ONLINE. REPLACED GROUND POWER SWITCH S12.
